Affordable Access

Publisher Website

Transmutation Method for Solving Erdélyi–Kober Fractional Differintegral Equations

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
211
Issue
1
Identifiers
DOI: 10.1006/jmaa.1997.5469
Disciplines
  • Mathematics

Abstract

Abstract By means of fractional calculus techniques we find explicit solutions of Volterra integral equations of the second kind and fractional differential and differintegral equations, involving Erdélyi–Kober fractional integrals and derivatives. Also, some hypergeometric integral equations have been considered and solved as double Erdélyi–Kober equations of the second kind. We use the transmutation method to reduce the solutions of all these equations to known solutions of simpler (Riemann–Liouville) equations of the same type. Some examples are given.

There are no comments yet on this publication. Be the first to share your thoughts.